| Model Number |
383401 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that the device provided inaccurate volume infusion.There was no patient harm reported.
Additional Manufacturer Narrative
Upon further review of all available information, it was determined that this event was inadvertently reported in error as the details of the incident do not meet the criteria of a reportable malfunction or event.No further follow up reports will be submitted.